Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Necessary and sufficient conditions for Carlson’s theorem on entire functions


Author: L. A. Rubel
Journal: Trans. Amer. Math. Soc. 83 (1956), 417-429
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0081944-8
MathSciNet review: 0081944
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Ralph Philip Boas Jr., Entire functions, Academic Press Inc., New York, 1954. MR 0068627
  • R. Creighton Buck, A class of entire functions, Duke Math. J. 13 (1946), 541–559. MR 19118
  • R. Creighton Buck, An extension of Carlson’s theorem, Duke Math. J. 13 (1946), 345–349. MR 18740
  • Aryeh Dvoretzky, Sur les suites d’exposants à densité supérieure finie, C. R. Acad. Sci. Paris 225 (1947), 481–483 (French). MR 21981
  • G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620
  • Norman Levinson, Gap and Density Theorems, American Mathematical Society Colloquium Publications, Vol. 26, American Mathematical Society, New York, 1940. MR 0003208
  • G. Pólya, Untersuchungen über Lücken und Singularitäten von Potenzreihen, Math. Zeit. vol. 29 (1929) pp. 549-640.
  • David Vernon Widder, The Laplace Transform, Princeton Mathematical Series, vol. 6, Princeton University Press, Princeton, N. J., 1941. MR 0005923

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

Article copyright: © Copyright 1956 American Mathematical Society